# SDR 2005UALA00299

- Difficulty date: April 5, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 57,161 hours, 9,384 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

LOSS OF BOTH PACKS CAUSED RESULTANT PRESSURIZATION PROBLEM.  ALTHOUGH RT PACK WAS DEFERRED IN STANDBY MODE PER MEL AT THE TIME OF THE EVENT, THERE IS NO RECORD OF ANY DEFECT OR MAINTENANCE ACTIVITY AGAINST THE LT PACK, PRIOR TO OR AFTER THE EVENT.  RT PACK COMPRESSOR OUTLET TEMP SENSOR AND RT PACK RAM AIR INLET ACTUATOR WERE BOTH REPLACED. MAINTENANCE ALSO REPLACED LT BLEED ISOLATION VALVE DUE TO DAMAGED BUTTERFLY SEAL. HOWEVER, NONE OF THE AVAILABLE DATA EXPLAINS LOSS OF CABIN PRESSURIZATION.
